MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tubing disconnected automatically and leaked.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the tubing disconnected automatically and leaked.There was no patient injury/harm reported.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.As part of this review, the dimensions of the tubing and mistic connector were reviewed, and all were found to be in specification.Lot and failure mode trending was reviewed and no related trends were identified.One (1) sample was returned for evaluation.Visual inspection confirmed the report of tubing detachment/disconnection as the silicone tubing was detached from the mistic connector.Functional testing performed required reattaching the tubing to the mistic connector.The set was then connected to a pump and priming was completed without issue.Current process controls require one (1) of every eight (8) manufactured products be inspected with go no go fixture.Quality inspection results for the tensile test at the silicon tubing-mistic connector junction were reviewed and all the samples were found inside specification.A potential root cause of the confirmed detachment at the mistic connector is possible user misuse.The ifu states when loading the feed set to ¿grasp black ring retainer and gently stretch tubing around rotor and insert retainer into right pocket¿.Corrective actions are not necessary at this time as the historical manufacturing review determined the product met specification.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10936259
Report Number1282497-2020-09750
Device Sequence Number16289744
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673662
Device Catalogue Number673662
Device Lot Number182220074
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date06/17/2021
Patient Sequence Number1